# SDR SWAA2022022429758

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME FWD OF R1 DOOR IS CRACKED AT STA. 296.5 WL 208 RBL 53 (MARKED) / REPAIRED R1 STUB FRAME AT BS 296.5; WL 208 RBL 53 IAW ATS 18-0-4716; IR AND SWA EA 1- 753-33515 IR
